# SDR 2001UALA00787

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BS 1087 AT STR 36R FRAME TO STRINGER ATTACH ANGLE CORRODED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPLACED FRAME ATTACH ANGLE PER BAC DRAWING 146T1070-5 AND SRM 51-40-2.
